A note on generalized radix representations and dynamical systems

Manfred G. Madritsch, A. Pethő

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Akiyama et al. [2] proved an asymptotic formula for the distribution of CNS polynomials with fixed constant term. The objective of the present paper is to improve that result by providing an error term too.

Original languageEnglish
Pages (from-to)817-825
Number of pages9
JournalOsaka Journal of Mathematics
Volume50
Issue number3
Publication statusPublished - Sep 2013

Fingerprint

Constant term
Error term
Asymptotic Formula
Dynamical system
Polynomial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on generalized radix representations and dynamical systems. / Madritsch, Manfred G.; Pethő, A.

In: Osaka Journal of Mathematics, Vol. 50, No. 3, 09.2013, p. 817-825.

Research output: Contribution to journalArticle

@article{117236e1b2e44b9a815a068b8ab33a53,
title = "A note on generalized radix representations and dynamical systems",
abstract = "Akiyama et al. [2] proved an asymptotic formula for the distribution of CNS polynomials with fixed constant term. The objective of the present paper is to improve that result by providing an error term too.",
author = "Madritsch, {Manfred G.} and A. Pethő",
year = "2013",
month = "9",
language = "English",
volume = "50",
pages = "817--825",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - A note on generalized radix representations and dynamical systems

AU - Madritsch, Manfred G.

AU - Pethő, A.

PY - 2013/9

Y1 - 2013/9

N2 - Akiyama et al. [2] proved an asymptotic formula for the distribution of CNS polynomials with fixed constant term. The objective of the present paper is to improve that result by providing an error term too.

AB - Akiyama et al. [2] proved an asymptotic formula for the distribution of CNS polynomials with fixed constant term. The objective of the present paper is to improve that result by providing an error term too.

UR - http://www.scopus.com/inward/record.url?scp=84884782416&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84884782416&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84884782416

VL - 50

SP - 817

EP - 825

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -